# SDR SWAA2021011239359

- Difficulty date: January 3, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 27,956 hours, 12,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LT EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED BATTERY PACK AT STA 317, PER MM 33-51-06.  FWD GALLEY EMERGENCY LIGHTS OPERATIONS CHECKED GOOD, PER MM 33-51-00 P/N OFF D717-01-100 S/N OFF 217313 P/N ON D717-01-001SWA S/N ON WN0002.
